Asymptotic limits of a self-dual Ginzburg-Landau functional in bounded domains

Hong, MC (1998) Asymptotic limits of a self-dual Ginzburg-Landau functional in bounded domains. Manuscripta Mathematica, 97 2: 251-267. doi:10.1007/s002290050100


Author Hong, MC
Title Asymptotic limits of a self-dual Ginzburg-Landau functional in bounded domains
Journal name Manuscripta Mathematica   Check publisher's open access policy
ISSN 0025-2611
Publication date 1998-01-01
Sub-type Article (original research)
DOI 10.1007/s002290050100
Volume 97
Issue 2
Start page 251
End page 267
Total pages 17
Language eng
Subject 010109 Ordinary Differential Equations, Difference Equations and Dynamical Systems
010203 Calculus of Variations, Systems Theory and Control Theory
Abstract In the author's joint paper [HJS] with Jest and Struwe, we discuss asymtotic limits of a self-dual Ginzburg-Landau functional involving a section of a line bundle over a closed Riemann surface and a connection on this bundle. In this paper, the author generalizes the above results [HJS] to the case of bounded domains.
Keyword Mathematics
Existence
Vortices
Equations
Bundles
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Google Scholar Search Google Scholar
Created: Mon, 13 Aug 2007, 20:44:54 EST